MathSciNet Relay Station
MathSciNet bibliographic data
MR1002899 46L50 (60B99 81S25)
Goderis, D.; Verbeure, A.; Vets, P. Noncommutative central limits. Probab. Theory Related Fields 82 (1989), no. 4, 527–544.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement